Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Cellular strings on polytopes


Authors: L. J. Billera, M. M. Kapranov and B. Sturmfels
Journal: Proc. Amer. Math. Soc. 122 (1994), 549-555
MSC: Primary 52B40; Secondary 52B99, 55P99, 57T30
MathSciNet review: 1205482
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complex of cellular strings with respect to a generic linear functional on a d-dimensional convex polytope has the homotopy type of the $ (d - 2)$-sphere. This result was conjectured in a special case by H.-J. Baues.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B40, 52B99, 55P99, 57T30

Retrieve articles in all journals with MSC: 52B40, 52B99, 55P99, 57T30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1205482-0
PII: S 0002-9939(1994)1205482-0
Article copyright: © Copyright 1994 American Mathematical Society